Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 14, NWS San Diego, CA

October 25, 2012

NWS San Diego, CA issued this small craft advisory at Oct 25, 2012, 1:16 PM PDT. It took effect at Oct 26, 2012, 5:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 1:16 PM PDT (20:16 UTC)
In effect from
Oct 26, 2012, 5:00 AM PDT
Expired
Oct 26, 2012, 2:53 PM PDT
In force
10 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS76 KSGX 252016
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
116 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUTER COASTAL
WATERS THROUGH 11 PM THIS EVENING...

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR NEAR SHORE WATERS
BETWEEN SAN MATEO POINT TO OCEANSIDE FROM 5 AM FRIDAY THROUGH 3 PM
FRIDAY...

.FRESH NW TO N BREEZES WILL CONTINUE IN THE VICINTY OF SAN
CLEMENTE ISLAND THROUGH THIS EVENING. WINDS WILL VEER TO NE
TONIGHT...AND INCREASE FRIDAY MORNING. STRONG NE GUSTS ARE
POSSIBLE OVER THE NEAR SHORE WATERS BETWEEN OCEANSIDE HARBOR
AND SAN MATEO POINT FROM EARLY FRIDAY MORNING THROUGH MID FRIDAY
AFTERNOON.

PZZ750-260430-
/O.NEW.KSGX.SC.Y.0014.121026T1200Z-121026T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
116 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 3 PM PDT FRIDAY.

* WINDS...FROM OCEANSIDE HARBOR NORTHWARD TO SAN MATEO POINT AND
  OVER THE NEAR SHORE WATERS...NORTHEAST WINDS GUSTING 25 KT OR
  HIGHER ARE POSSIBLE.

* SEAS...BECOMING VERY CHOPPY A SHORT DISTANCE FROM THE COAST WITH
  WIND WAVES BUILDING TO 4 FT AND OPPOSING A 3 FT W SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-260430-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-121026T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
116 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...N TO NW 15 KT WITH GUSTS AROUND 25 KT...BECOMING NE 10
  TO 15 KT WITH OCCASIONAL GUSTS TO 20 KT OVERNIGHT.

* SEAS...COMBINED SEAS 5 TO 7 FT AT 8 SECONDS FROM THE N.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO


BALFOUR
4 follow-up statements
997 
WHUS76 KSGX 260421
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY FOR OUTER COASTAL WATERS HAS BEEN CANCELED...

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR NEAR SHORE WATERS
BETWEEN SAN MATEO POINT TO OCEANSIDE FROM 5 AM FRIDAY THROUGH
3 PM FRIDAY...

.NORTHEASTERLY WINDS WILL INCREASE NEAR SHORE TONIGHT THROUGH MID
FRIDAY AFTERNOON FROM OCEANSIDE HARBOR NORTHWARD. WIND GUSTS
NEAR 25 KNOTS ARE EXPECTED THROUGH THE PERIOD...AND COULD CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT. WINDS ARE EXPECTED TO DIMINISH
TO LESS THAN 20 KNOTS BY MID FRIDAY AFTERNOON.

PZZ775-260530-
/O.CAN.KSGX.SC.Y.0013.000000T0000Z-121026T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
921 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS IN THE OUTER COASTAL WATERS HAVE DIMINISHED BELOW SMALL
CRAFT ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY OVER
THE OUTER COASTAL WATERS HAS BEEN CANCELED.

$$

PZZ750-261300-
/O.CON.KSGX.SC.Y.0014.121026T1200Z-121026T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
921 PM PDT THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 3 PM PDT
FRIDAY...

* WINDS...FROM OCEANSIDE HARBOR NORTHWARD TO SAN MATEO POINT AND 
  OVER THE NEAR SHORE WATERS...NORTHEAST WINDS GUSTING 25 KT OR 
  HIGHER ARE POSSIBLE. 

* SEAS...BECOMING VERY CHOPPY A SHORT DISTANCE FROM THE COAST 
  WITH WIND WAVES BUILDING TO 4 FT AND OPPOSING A 3 FT W SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

JJT
801 
WHUS76 KSGX 261151
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
451 AM PDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR NEAR SHORE WATERS
BETWEEN SAN MATEO POINT TO OCEANSIDE FROM 5 AM FRIDAY THROUGH 3 PM
FRIDAY...

.NORTHEASTERLY WINDS WILL INCREASE NEAR SHORE THIS MORNING FROM
OCEANSIDE HARBOR NORTHWARD. WIND GUSTS NEAR 25 KNOTS ARE POSSIBLE
INTO THIS AFTERNOON AND COULD CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT. WINDS ARE EXPECTED TO DIMINISH TO LESS THAN 20 KNOTS BY
EVENING. 

PZZ750-261900-
/O.CON.KSGX.SC.Y.0014.121026T1200Z-121026T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
451 AM PDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...FROM OCEANSIDE HARBOR NORTHWARD TO SAN MATEO POINT AND
  OVER THE NEAR SHORE WATERS...NORTHEAST WINDS WITH GUSTS TO 25 KT 
  POSSIBLE.

* SEAS...BECOMING VERY CHOPPY A SHORT DISTANCE FROM THE COAST WITH
  WIND WAVES BUILDING TO 3 TO 4 FT LOCALLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
259 
WHUS76 KSGX 261843
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1143 AM PDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR NEAR SHORE WATERS
THROUGH 3 PM FRIDAY...

.AT 1100 AM...COASTAL WEATHER OBSERVATIONS BETWEEN THE NORTH END
OF CAMP PENDLETON AND IMPERIAL BEACH WERE REPORTING EAST TO
NORTHEAST WINDS CONTINUING TO GUST OVER 20 KT. WINDS SHOULD
DIMINISH DURING THE AFTERNOON. THEY WILL LIKELY INCREASE AGAIN
AFTER SUNSET. THIS ADVISORY MAY BE EXTENDED FOR THE NEAR SHORE
WATERS FROM IMPERIAL BEACH SOUTHWARD FOR THIS EVENING THROUGH SAT
MORNING FOR POSSIBLE GUSTS 25 KT OR HIGHER FROM THE EAST.


PZZ750-262200-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-121026T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1143 AM PDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...OVER THE NEAR SHORE WATERS...EAST TO NORTHEAST WINDS
  GUSTING TO 25 KT. WIND DIMINISHING AND BECOMING VARIABLE 10 KT
  BY LATE AFTERNOON. EAST WINDS INCREASING AGAIN AFTER SUNSET.

* SEAS...VERY CHOPPY A SHORT DISTANCE FROM THE COAST WITH WIND
  WAVES NEAR 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO


BALFOUR
848 
WHUS76 KSGX 262153
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
253 PM PDT FRI OCT 26 2012

...THE SMALL CRAFT ADVISORY FOR NEAR SHORE WATERS HAS BEEN CANCELED...

.NORTHEASTERLY WINDS HAVE DIMINISHED BELOW 20 KT...AND HAVE SHIFTED
NORTHWESTERLY. THEREFORE...THE SMALL CRAFT ADVISORY FOR NEAR SHORE
WATERS HAS BEEN CANCELED.

PZZ750-262300-
/O.CAN.KSGX.SC.Y.0014.000000T0000Z-121026T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
253 PM PDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHEASTERLY WINDS NEAR 25 KT ARE NO LONGER EXPECTED OVER THE
NEAR SHORE WATERS. WINDS HAVE SHIFTED NORTHWESTERLY...AND DIMINISHED
BELOW SMALL CRAFT ADVISORY.

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

JJT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 9:42 AM PDT, 3 hours 34 minutes earlier.

Area forecast discussion, Oct 25, 9:42 AM PDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
942 AM PDT THU OCT 25 2012

.SYNOPSIS...
A RIDGE MOVING IN ALOFT AND SURFACE HIGH PRESSURE BUILDING OVER THE
GREAT BASIN WILL BRING DRY AND WARMER WEATHER WITH OFFSHORE WINDS
THROUGH SUNDAY. STRONGEST WINDS WILL BEGIN TONIGHT AND CONTINUE
THROUGH LATE FRIDAY NIGHT....MAINLY THROUGH PASSES AND BELOW
CANYONS. WEAKER OFFSHORE FLOW WILL PREVAIL SATURDAY AND
SUNDAY...BRINGING CONTINUED WARMING AND DRY CONDITIONS. COOLER NEXT
WEEK AS THE RIDGE ALOFT WEAKENS AND ONSHORE FLOW RETURNS WITH NIGHT
AND MORNING LOW CLOUDS AND FOG ALONG THE COAST.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

CLEAR SKIES REMAIN OVER THE AREA THIS MORNING ACCORDING TO VISIBLE
SATELLITE...AS SURFACE HIGH PRESSURE OVER THE PACIFIC NORTHWEST IS
STARTING TO ALLOW PRESSURE GRADIENTS TO TREND OFFSHORE. THROUGH THIS
AFTERNOON...THE OFFSHORE WINDS WILL NOT BE VERY STRONG AND WILL HAVE
A MAINLY NORTHERLY DIRECTION. NEVERTHELESS...THIS SHOULD ALLOW FOR
SOME WARMING AND DRYING FOR INLAND AREAS TODAY.

OFFSHORE WINDS WILL TURN TO THE NORTHEAST TO EAST DIRECTION TONIGHT
AND BECOME STRONGER...AS SURFACE HIGH PRESSURE BUILDS OVER THE
INTER-MOUNTAIN WEST. NAM INDICATES ALMOST 22 MB OF AN OFFSHORE
PRESSURE GRADIENT FRIDAY MORNING FROM SALT LAKE CITY TO SAN DIEGO.
HOWEVER...THERE IS NOT MUCH UPPER SUPPORT...SO THIS EVENT WILL BE
MAINLY SURFACE PRESSURE GRADIENT DRIVEN. SUCH EVENTS USUALLY RESULT
IN THE STRONG WINDS NOT BEING AS WIDESPREAD AND ALSO NOT REACHING
THE COAST...SO THE COAST OF ORANGE COUNTY IS NOT UNDER A HIGH WIND
WARNING. HOWEVER...A HIGH WIND WARNING GOES INTO EFFECT TONIGHT FOR
AREAS THROUGH AND BELOW THE CAJON PASS AND INTO THE SANTA ANA
MOUNTAINS AND COASTAL FOOTHILLS...AS WELL AS THE NORTHERN COACHELLA
VALLEY BELOW BANNING PASS...THE COASTAL SLOPES OF THE RIVERSIDE
COUNTY MOUNTAINS NEAR BANNING PASS...AND FOR THE AREA IN SAN DIEGO
COUNTY ALONG I-8 NEAR BUCKMAN SPRINGS...THE CAMPO AREA...THE BOULDER
CREEK AREA...AND BELOW CUYAMACA PEAK. MOST OF THE REST OF THE SAN
DIEGO COUNTY COASTAL SLOPES AND FOOTHILLS WILL BE UNDER A WIND
ADVISORY STARTING TONIGHT. WIND GUSTS IN EXCESS OF 60 MPH WILL BE
POSSIBLE FOR FAVORED PASSES...CANYONS AND FOOTHILLS. THE VERY DRY
CONDITIONS AND STRONG AND GUSTY WINDS WILL ALSO RESULT IN A HIGH
FIRE DANGER.

THE OFFSHORE WINDS WILL ALSO BRING PRETTY GOOD WARMING TO THE AREA
THROUGH THE WEEKEND...WITH TEMPERATURES RISING TO 5 TO 10 DEGREES
ABOVE NORMAL FOR MOST AREAS. HOWEVER...CHILLY NIGHT-TIME
TEMPERATURES CAN BE EXPECTED FOR WIND-SHELTERED AREAS DUE TO A LACK
OF WARM OFFSHORE WINDS IN THOSE AREAS...IN ADDITION TO CLEAR SKIES
AND DRY CONDITIONS...WHICH ALLOWS FOR GOOD RADIATIONAL COOLING.

SURFACE HIGH PRESSURE OVER THE GREAT BASIN STARTS TO WEAKEN FURTHER
BY SUNDAY NIGHT...WITH ALMOST NEUTRAL FLOW BY MONDAY
NIGHT...ALLOWING FOR THE START OF A COOLING TREND. THIS MAY ALSO
ALLOW THE CHANCE FOR DENSE FOG TO FORM ALONG THE COAST MONDAY NIGHT
INTO TUESDAY MORNING. THE TRANSITION TO ONSHORE FLOW WILL BE
COMPLETE BY TUESDAY AFTERNOON...WITH NIGHT AND MORNING MARINE LAYER
STRATUS/FOG CONTINUING ALONG THE COAST THROUGH THE MIDDLE OF THE
WEEK...ALONG WITH CONTINUED COOLING.

&&

.AVIATION...CORRECTION
251642Z...SKC AND VSBY P6SM FOR NEXT 48 HOURS. MAIN AVIATION WEATHER
CONCERN WILL BE MOGR UDDFS/LLWS. WINDS CURRENTLY NW 25 TO 40 KT IN
THE 3000 TO 15000 FT MSL LAYERW ITH SFC WND GUSTS +25 KT OVER WATER
AND OVER DESERTS/THROUGH MTN GAPS. BETWEEN 1800-26/0000 UTC...WINDS
FORECAST TO DIMINISH TO N 15-25 KT. BETWEEN 26/0000-0600 UTC...WINDS
BECOMING NE AND INCREASING BELOW 8000 FT W OF MTNS WITH SFC WIND
GUSTS +50KT THROUGH AND TO THE W/SW OF MTN GAPS AND CANYONS. LLWS
LIKELY AT MOST AIRPORTS BETWEEN 26/0600-1500 UTC.

&&

.MARINE...
DROPPED THE SMALL CRAFT ADVISORY FOR INNER COASTAL WATERS. WINDS
STILL FORECAST TO GUST OVER 25 KT NEAR SAN CLEMENTE ISLAND THROUGH
THIS EVENING. WINDS WILL BE VEERING TO NORTH TODAY AND NORTHEAST
TONIGHT. EXPECT CHOPPY SEAS IN NORMALLY SHELTERED EAST SIDE OF SAN
CLEMENTE ISLAND FRIDAY THROUGH SATURDAY.

&&

.FIRE WEATHER...
NORTHERLY WINDS TODAY WILL START TO DRY THINGS OUT...WITH RELATIVE
HUMIDITIES FALLING TO THE TEENS FOR MOST INLAND AREAS TODAY. WINDS
TURN OUT OF THE NORTHEAST TO EAST TONIGHT AND BECOME STRONG AND
GUSTY. RELATIVE HUMIDITIES WILL NOT BE ABLE TO RISE MUCH AT ALL
OVERNIGHT...AND THEN FALL TO THE SINGLE DIGITS TOMORROW FOR INLAND
AREAS. ALTHOUGH WINDS WILL START TO WEAKEN A LITTLE FRIDAY
NIGHT...HUMIDITIES WILL REMAIN LOW...WITH POOR OVERNIGHT RECOVERIES.
RED FLAG WARNINGS ARE IN EFFECT FOR MOST INLAND AREAS TONIGHT
THROUGH EARLY SATURDAY AFTERNOON. WEAK OFFSHORE WINDS WILL PREVAIL
SATURDAY AND SUNDAY...WITH DRY AND WARM CONDITIONS
CONTINUING...ALONG WITH POOR OVERNIGHT RECOVERIES. FURTHER WEAKENING
OF OFFSHORE FLOW SUNDAY NIGHT AND MONDAY WILL START TO BRING AN
INCREASE IN HUMIDITIES.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 8 PM THIS EVENING TO 5 AM PDT SATURDAY
     FOR THE COACHELLA VALLEY...ORANGE COUNTY COASTAL AREAS...
     RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY VALLEYS...SANTA ANA MOUNTAINS AND FOOTHILLS.

     RED FLAG WARNING FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY
     FOR THE COACHELLA VALLEY-INCLUDING THE PALM SPRINGS SOUTH
     COAST  DESERT DISTRICT...ORANGE COUNTY COASTAL
     AREAS...RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO
     RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
     EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE
     MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN
     BERNARDINO NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING
     THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
     FOREST.

     RED FLAG WARNING FROM 2 AM FRIDAY TO 2 PM PDT SATURDAY FOR
     THE SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS
     OF THE CLEVELAND NATIONAL FOREST.

     WIND ADVISORY FROM 8 PM THIS EVENING TO 5 AM PDT SATURDAY FOR
     THE SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

PZ...SMALL CRAFT ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC/FIRE WEATHER...HARRISON
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Oct 25, 9:30 AM PDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT THU OCT 25 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-260200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
930 AM PDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING. GUSTY
WINDS AND STEEP WAVES WILL PRODUCE CONDITIONS HAZARDOUS FOR SMALL
CRAFT FOR THE OUTER COASTAL WATERS.

STRONG EASTERLY WINDS WILL DEVELOP THIS EVENING AND OVERNIGHT
THROUGH AND BELOW PASSES AND CANYONS. HIGH WIND WARNING...WIND
ADVISORY...AND RED FLAG WARNINGS ARE IN EFFECT FOR THROUGH LATE
FRIDAY NIGHT. PLEASE SEE LAXNPWSGX AND LAXRFWSGX.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH AND BELOW PASSES
AND CANYONS THROUGH LATE FRIDAY NIGHT AS SURFACE HIGH PRESSURE
BUILDS OVER THE GREAT BASIN. WINDS WILL BE STRONGEST ON FRIDAY WITH
ISOLATED GUSTS IN EXCESS OF 58 MPH POSSIBLE IN FAVORED OFFSHORE WIND
LOCATIONS. WARM AND VERY DRY CONDITIONS COUPLED WITH STRONG WINDS
WILL INCREASE THE WILDLAND FIRE DANGER. HIGH WIND WARNING...WIND
ADVISORY...AND RED FLAG WARNINGS ARE IN EFFECT FOR THROUGH LATE
FRIDAY NIGHT. PLEASE SEE LAXNPWSGX AND LAXRFWSGX.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

JAD/RB

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:55 AM PDTWind AdvisorySGXSan Diego24 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.